# SDR MWEA040122

- Difficulty date: July 20, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 993653497
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR THRESHOLD SUBFLOOR AT FRAME STATION 168, CORRODED.  FABRICATED AND INSTALLED DOUBLER.
